# SDR FDEA201907311758

- Difficulty date: July 31, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 56,838 hours, 13,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA01121
- Condition: Cracked
- Location: Bs 1305-1315
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK L3 DOOR AFT JAMB LOWER WEB BOX AT BS 1305.25 TO STATION 1315.42   LONGERON 26 TO 27 LEFT FOUND CRACKED.    REPAIRED IAW SRM 53-40-15-2R FIGURE 201 REPAIR 3 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
